# SDR COMA0160621

- Difficulty date: August 17, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 12,120 hours, 11,409 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Beam
- Part time: 12,120 hours, 11,409 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER ENGINE SUPPORT BEAM HAS 1/2 CRACK (CENTER AFT).PERFORMED A TEMPORARY REPAIR I/A/W CANADAIR REO 601R-53-61-345  REV B.
